Skip to main content
Article
Topological Contact Dynamics III: Uniqueness of the Topological Hamiltonian and C0-Rigidity of the Geodesic Flow
Journal of Symplectic Geometry
  • Stefan Müller, Georgia Southern University
  • Peter Spaeth, GE Global Research
Document Type
Article
Publication Date
3-1-2016
DOI
10.4310/JSG.2016.v14.n1.a1
Disciplines
Abstract

We prove that a topological contact isotopy uniquely defines a topological contact Hamiltonian. Combined with previous results from [MS11], this generalizes the classical one-to-one correspondence between smooth contact isotopies and their generating smooth contact Hamiltonians and conformal factors to the group of topological contact dynamical systems. Applications of this generalized correspondence include C0 -rigidity of smooth contact Hamiltonians, a transformation law for topological contact dynamical systems, and C0 -rigidity of the geodesic flows of Riemannian manifolds.

Comments

This version of the paper was obtained from arXIV.org. In order for the work to be deposited in arXIV.org, the authors must hold the rights or the work must be under Creative Commons Attribution license, Creative Commons Attribution-Noncommercial-ShareAlike license, or Create Commons Public Domain Declaration. The publisher's final edited version of this article is available at Journal of Symplectic Geometry.

Citation Information
Stefan Müller and Peter Spaeth. "Topological Contact Dynamics III: Uniqueness of the Topological Hamiltonian and C0-Rigidity of the Geodesic Flow" Journal of Symplectic Geometry Vol. 14 Iss. 1 (2016) p. 1 - 29
Available at: http://works.bepress.com/stefan-muller/13/